# SDR USAA2008112492105

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 776 hours, 269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: H384110
- Condition: Broken
- Location: R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1579 PHX-LAX - EMERGENCY EQUIPMENT - SLIDE ARM LEVER BROKE OFF THE R2 DOOR.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR EMERGENCY ESCAPE SLIDE MECHANISM PER AIRBUS MAINTENANCE MANUAL 52-22-22.  OPERATIONAL CHECK WAS GOOD.
